# SDR 8EKA201609

- Difficulty date: September 15, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N171CJ
- Make and model: Beech 1900D
- Aircraft serial: UE71
- Aircraft time: 30,398 hours, 45,000 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 273-288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CRACKING FOUND ON BELLY SKIN BETWEEN BS 273.25 AND 288, BL 0 AND 12 INCHES LEFT AND RIGHT OF SAID BUTT LINE. NO VISUAL CORROSION IS DETECTABLE FROM EITHER INSIDE OR OUTSIDE THE AIRCRAFT. ONLY THE BULGING IN THE SKIN STRUCTURE IS VISIBLE.
